Descent construction for Gspin groups /

Saved in:
Bibliographic Details
Author / Creator:Hundley, Joseph, author.
Imprint:Providence, Rhode Island : American Mathematical Society, [2016]
©2016
Description:iv, 124 pages, 6 unnumbered pages ; 26 cm.
Language:English
Series:Memoirs of the American Mathematical Society, 0065-9266 ; volume 243, number 1148
Memoirs of the American Mathematical Society ; no. 1148.
Subject:
Format: Print Book
URL for this record:http://pi.lib.uchicago.edu/1001/cat/bib/10829544
Hidden Bibliographic Details
Varying Form of Title:Descent construction for G spin groups
Other authors / contributors:Sayag, Eitan, author.
ISBN:9781470416676 (alk. paper)
1470416670 (alk. paper)
Notes:Includes bibliographical references (pages [121]-125).
Description
Summary:In this paper the authors provide an extension of the theory of descent of Ginzburg-Rallis-Soudry to the context of essentially self-dual representations, that is, representations which are isomorphic to the twist of their own contragredient by some Hecke character. The authors' theory supplements the recent work of Asgari-Shahidi on the functorial lift from (split and quasisplit forms of) $GSpin_{{2n}}$ to $GL_{{2n}}$.
Physical Description:iv, 124 pages, 6 unnumbered pages ; 26 cm.
Bibliography:Includes bibliographical references (pages [121]-125).
ISBN:9781470416676
1470416670
ISSN:0065-9266
;